# SDR FDEA201711033137

- Difficulty date: November 3, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 77,845 hours, 18,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA7795505
- Condition: Chipped
- Location: Bs 1551
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK CROWN AT BS 1551, RBL 47.5 CHIPPED.   REPLACED THE CARGO TRACK IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  THE REPAIR WAS CLASSIFEID AS MAJOR IAW GMM 6-2-100.
